Skip to main content

Stable receding horizon control based on recurrent networks

Kambhampati, C.; Delgado, A.; Mason, J.D.; Warwick, K.

Authors

A. Delgado

J.D. Mason

K. Warwick



Journal Article Type Article
Publication Date May 1, 1997
Journal IEE Proceedings: Control Theory and Applications
Print ISSN 1350-2379
Electronic ISSN 1359-7035
Publisher Institution of Engineering and Technology
Peer Reviewed Peer Reviewed
Volume 144
Issue 3
Pages 249-254
APA6 Citation Kambhampati, C., Delgado, A., Mason, J., & Warwick, K. (1997). Stable receding horizon control based on recurrent networks. IEE Proceedings Control Theory and Applications, 144(3), 249-254. https://doi.org/10.1049/ip-cta%3A19970950
DOI https://doi.org/10.1049/ip-cta%3A19970950
Keywords Control and Systems Engineering; Instrumentation; Electrical and Electronic Engineering
;